MathSciNet Relay Station
MathSciNet bibliographic data
MR2865559 (2012h:26042) 26E60 (26D07)
Chu, Yu-Ming; Zong, Cheng; Wang, Gen-Di Optimal convex combination bounds of Seiffert and geometric means for the arithmetic mean. J. Math. Inequal. 5 (2011), no. 3, 429–434.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement